# SDR 2006FA0001096

- Difficulty date: November 6, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N5215U
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697068
- Engine: Pwa PT6*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 102460036
- Part serial: 164
- Condition: Cracked
- Location: Engine
- Part time: 757 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED THAT HYDRAULIC PUMP KENP CYCLING.  INSPECTED LANDING GEAR ACTUATORS FOR LEAKS.  FOUND NLG ACTUATOR ATTACH CRACKED ON ENGINE MOUNT.  INSTALLING NEW ENGINE MOUNT IAW SB 1154A WILL SOLVE MALFUNCTION. (K)
